RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 4  


Banach spaces that realize minimal fillings
B. B. Bednov, P. A. Borodin
3
Rings whose $p$-ranks do not exceed 1
O. Guseva, A. V. Tsarev
21
The $\Gamma$-convergence of oscillating integrands with nonstandard coercivity and growth conditions
V. V. Zhikov, S. E. Pastukhova
33
Optimal bounds for the Schur index and the realizability of representations
D. D. Kiselev
69
The topology of the Liouville foliation for the Kovalevskaya integrable case on the Lie algebra so(4)
I. K. Kozlov
79
Global and blowup solutions of a mixed problem with nonlinear boundary conditions for a one-dimensional semilinear wave equation
S. S. Kharibegashvili, O. M. Jokhadze
121
The structure of locally bounded finite-dimensional representations of connected locally compact groups
A. I. Shtern
149
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019